Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ali123

does anyone have this problem?

Recommended Posts

So i've always had the occasional zits until around new years when i started getting really deep ones that would hurt. So i went to the derm and he calls them "lesions". I'm 23/f and he says its a result of hormones. (like puberty wasn't bad enough) i only seem to get them on my chin. i've been on doxycline for a couple of months and i was just switched from some cream to benzaclin but it only seems to get worse (plus no matter how hard i try i can't seem to keep my hands away from touching them...yes i know this makes it ten times worse but they hurt and they get all pus filled) has anyone else been in this situation? did anything get rid of it? i'm so frusterated.

Share this post


Link to post
Share on other sites

I know from experience that when mine get pus, they have to be lanced or they are much more likely to get huge and scar. Your derm will probably tell you not to do this, but it works for me and results in less scarring than if i leave them alone. First, if you must touch your face, wash your hands first. If you have a zit with pus in it that needs to be drained, get a pin or needle (such as is used for sewing) and heat the tip in a flame for a few seconds to sterilize it. Then very carefully poke the offending zit and blot the goop with a tissue or toilet paper. Usually one poke is enough and the nasty will come out all on it's own, don't squeeze it or you could push it back down in the follicle and that's no good. I tend to "take care" of ones that need this treatment in the morning or evening and wash my face afterwards. The ones that hurt but don't come to a head can be iced to reduce the inflammation and pain.

As Zerofantasy said, you sound like a good candidate for birth control pills.

And most acne medications will make it worse before it gets better, so hang in there and keep up the treatment for awhile and see how it goes. Sometimes it just looks horrible and then suddenly clears.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×